# SDR ASOA2014112011707

- Difficulty date: October 28, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 17,167 hours, 10,916 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB AT BS 280 IS CORRODED.  REPAIRED IAW REO 670-53-11-594 AND GREO 670-53-11-594 REV.  MAJOR REPAIR.
